Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Urine retention, abdominal pain, headache, blurred vision, depression, causes ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i have a host of problems, urine retention, fatigue, severe adbominal pain, increased headached and blurred vision, dizziness, depression, lack of concentration, nausea and chills. I feel unwell for the past 4 months, cannot work due these symptoms. Have seen the doctor, but still doing test. Please give me some advise of what to do. Thanks so much!
Posted Tue, 8 May 2012 in General Health
Answered by Dr. Rakhi Tayal 45 minutes later

Thanks for your query.

Since you have got multiple problems so the causes are also likely to be many.
Retention of urine and frequency most commonly is due to urinary infection or renal calculus. For this an ultrasound scan of abdomen and routine urine examination will be helpful.This will also rule out the causes of frequent abdominal pains.
For headache and blurred vision, it is best to get your refraction testing done as weak eyesight might be the cause.
After these investigations your problem will be diagnosed and rest of the non specific symptoms will also subside with treatment.

Hope I have answered your query. I will be available if you have any further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor